# SDR 2007FA0001048

- Difficulty date: September 11, 2007
- Submitted: November 29, 2007
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft serial: T20608105
- System (JASC): 3210 · Main Landing Gear
- Part: Casting
- Part number: 12116013
- Condition: Cracked
- Location: Mlg
- Part time: 1,776 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OPERATED ON MOSTLY UNIMPROVED AIRSTRIPS.  PART IS SAME AS 206F AND G MODELS.  PART IN QUESTION WAS INSTALLED AT TIME OF MFG OF AIRPLANE.  CASTING CRACKED AND FAILED UPON LANDING.  AFT BOLT ALSO WAS CRACKED AND SHEARED.  LANDING WAS A NORMAL APPROACH AND LANDING.  GEAR LEG BROKE LOOSE FROM OB CASTING AND PUSHED BACKWARDS, PINCHING BRAKE LINE AND LOCKING UP LT BRAKE.  (K)
